VOL. 4 · NO. 1 | February, 1994
Front Matter
Ann. Appl. Probab. 4 (1), (February, 1994) Open Access
No abstract available
Vien Nguyen
Ann. Appl. Probab. 4 (1), 1-25, (February, 1994) DOI: 10.1214/aoap/1177005198 Open Access
KEYWORDS: Fork-join networks, heterogeneous customer populations, reflected Brownian motion, nonsimple polyhedral state space, diffusion approximations, heavy traffic analysis, 60K25, 60J65, 60F17, 90B30
J. G. Dai, Vien Nguyen
Ann. Appl. Probab. 4 (1), 26-42, (February, 1994) DOI: 10.1214/aoap/1177005199 Open Access
KEYWORDS: Multiclass queueing network, heavy traffic, diffusion approximation, Reflecting Brownian motion, performance analysis, 60K25, 60F17, 60G17, 60J15, 90B22, 68M20
Dimitris Bertsimas, Ioannis Ch. Paschalidis, John N. Tsitsiklis
Ann. Appl. Probab. 4 (1), 43-75, (February, 1994) DOI: 10.1214/aoap/1177005200 Open Access
KEYWORDS: Queueing networks, optimization, bounds, achievable space, 60K25, 90B15, 90B22
Alberto Gandolfi, Harry Kesten
Ann. Appl. Probab. 4 (1), 76-107, (February, 1994) DOI: 10.1214/aoap/1177005201 Open Access
KEYWORDS: optimization, linear growth, subaddivity, method of bounded differences, 60G50, 60K35
Noga Alon, Bela Bollobas, Graham Brightwell, Svante Janson
Ann. Appl. Probab. 4 (1), 108-123, (February, 1994) DOI: 10.1214/aoap/1177005202 Open Access
KEYWORDS: Random partial order, linear extension, 06A06, 05C80
S. P. Meyn, D. Down
Ann. Appl. Probab. 4 (1), 124-148, (February, 1994) DOI: 10.1214/aoap/1177005203 Open Access
KEYWORDS: Queueing networks, Harris recurrence, general state space Markov processes, 68M20, 60J10
Sean P. Meyn, R. L. Tweedie
Ann. Appl. Probab. 4 (1), 149-168, (February, 1994) DOI: 10.1214/aoap/1177005204 Open Access
KEYWORDS: Foster's criterion, irreducible Markov processes, Lyapunov functions, ergodicity, geometric ergodicity, recurrence, Harris recurrence, invasion models, autoregressions, Networks of queues, 60J10
D. R. Grey
Ann. Appl. Probab. 4 (1), 169-183, (February, 1994) DOI: 10.1214/aoap/1177005205 Open Access
KEYWORDS: Random equations, random recurrence relations, regular variation, random environment branching processes, 60H25, 60J80
Harry Cohn, Peter Jagers
Ann. Appl. Probab. 4 (1), 184-193, (February, 1994) DOI: 10.1214/aoap/1177005206 Open Access
KEYWORDS: branching process, martingale, varying environment, 60J80, 60F25
John N. Tsitsiklis
Ann. Appl. Probab. 4 (1), 194-199, (February, 1994) DOI: 10.1214/aoap/1177005207 Open Access
KEYWORDS: multi-armed bandit problem, branching bandits, Klimov's problem, priority scheduling, 60G40, 90B35, 62L05, 90C40
Richard Arratia, Michael S. Waterman
Ann. Appl. Probab. 4 (1), 200-225, (February, 1994) DOI: 10.1214/aoap/1177005208 Open Access
KEYWORDS: Sequence matching, Longest common subsequence, large deviations, Azuma-Hoeffding, phase transition, percolation, 62E20, 62P10
M. H. A. Davis, M. Zervos
Ann. Appl. Probab. 4 (1), 226-240, (February, 1994) DOI: 10.1214/aoap/1177005209 Open Access
KEYWORDS: singular stochastic control, Optimal stopping, Brownian motion, Local time, reflecting diffusions, 93E20, 60G40, 60J65
Peter Hall, Rahul Roy
Ann. Appl. Probab. 4 (1), 241-253, (February, 1994) DOI: 10.1214/aoap/1177005210 Open Access
KEYWORDS: Covariance, fractal dimension, fractal index, fractional index, Gaussian process, Hausdorff dimension, level crossing, variogram, 60G10, 60G15, 62G05
L. R. G. Fontes, Charles M. Newman
Ann. Appl. Probab. 4 (1), 254, (February, 1994) DOI: 10.1214/aoap/1177005211 Open Access
No abstract available
Back Matter
Ann. Appl. Probab. 4 (1), (February, 1994) Open Access
No abstract available
Back to Top